At stage 3, you are kind of stuck with treating. End stage liver disease occurs after stage 4 (cirrhosis) gets too advanced to turn back and you definitely do not want to go there. I think the arthritis issues that can be related to interferon are more along the lines of rheumatoid arthritis, an auto-immune disorder, than osteoarthritis, so should not make the osteo worse but might add another layer of misery if the interferon causes that in you; no way to tell in advance if it will happen. I know stenosis is bad and most people need to correct that with surgery. I don't honestly know but don't think it will make it worse and curing the HCV should improve your platelet count and clotting time and make you better able to withstand a future serious back surgery.
Yes, if you have problems with stenosis or arthritis, interferon can excerbate the existing condition. Usually more severe during the first months of treatment until the body adjusts to the interferon.
It is important with stage 3 liver disease that you seriously consider treament. Your doctor can prescribe a medication that will help control the pain and is not harsh on the liver. Tramadol works well for many who suffer with moderate pain. It is non narcotic but may be habit forming. Take only as directed.